Dr. Spry, I am an ESRD patient female 63 diabetic on hemodialysis since July 7, 2016. My BP is high when I am in the chair when I am done and standing my pressure is half of what it was. I am having extreme vertigo which is ruining my life. I just need to know what I can do to eliminate the vertigo it tends to affect my right side I cannot walk straight for a couple days after treatment. Please give me some advice.

I am unable to provide a specific diagnosis based on the information that you present.  Vertigo is often a symptom of ear disease.  It may be necessary for you to consult with an otorhinlargnologist or ENT physician in order to determine if you have a problem with your inner ear.  I suggest that you discuss this with your nephrologist.

 

Advertisements
This entry was posted in Ask the Doctor, Diabetes, Dialysis, Kidney Failure, Kidney-Related Health Questions, Nephrologist, Symptoms and Side Effects, Treatments. Bookmark the permalink.